# SDR VNAA202404150004

- Difficulty date: March 6, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349 S26l26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 319.00 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT.         CORROSION ON FRAME FS= 349.00 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-06-201-005-A01 AND FRAME BTW S23L TO S24R WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
